# SDR IPXA2016052403819

- Difficulty date: May 11, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2896502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT OTBD WING FIXED L/E BEADED DOUBLER IS CRACKED AT BS XOS. 992.  REPAIRED CRACKED RT OTBD WING FIXED L/E BEADED DOUBLER AT BS XOS 992 IAW  SRM 57-40-02 REPAIR 15, FIG 203.
